$K$-functionals and extreme problems of the theory of approximation of the classes of analytic functions in a circle. II

  • S. B. Vakarchuk A. Nobel University, Dnipro
  • M. B. Vakarchuk Oles Honchar Dnipro National University

Abstract

UDC 517.5

The exact values of the Kolmogorov, Bernstein, and trigonometric $n$-widths of the classes defined by using the Hadamard compositions, generalized $K$-functionals, and majorants are obtained in the Hardy, Bergman, and Gvaradze Banach spaces.
The exact values of the upper boundaries of the moduli of Fourier coefficients were also found in the indicated classes of functions.

References

I. Berg, J. Lefstrem, Interpolyacionnye prostranstva, Mir, Moskva (1980).

R. A. DeVore, G. G. Lorentz, Constructive approximation, Springer-Verlag, New York (1993).

YU. V. Kryakin, Priblizhenie funkcij na edinichnoj okruzhnosti v prostranstvah $L_p$ i $H_p$ , Avtoref. dis. kand. fiz.-mat. nauk., Odessa(1985).

P. Oswald, On some approximation properties of real Hardy space $(0 < p ⩽ 1)$, J. Approx. Theory, 40, № 1, 45 – 65 (1984), https://doi.org/10.1016/0021-9045(84)90134-5

G. V. Radzievskii, On the best approximations and rate of convergence of decompositions in the root vectors of an operator, Ukr. Math. J., 49, № 6, 844 – 864 (1997), https://doi.org/10.1007/BF02513425

S. B. Vakarchuk, $K$-functionals and exact values of n-widths of some classes in $L_2$, Math. Notes, 66, № 4, 404 – 408 (1999), https://doi.org/10.1007/BF02679087

S. B. Vakarchuk, O tochnyh znacheniyah $n$-poperechnikov funkcional'nyh klassov v banahovyh prostranstvah $H_p$ , Dop. NAN Ukrainy,№ 9, 7 – 10 (2000).

S. B. Vakarchuk, $K$-Functionals and exact values of n-widths of certain classes in the spaces $C(2 π)$ and $L_1(2 π )$, Math. Notes, 71, № 4, 477 – 485 (2002), https://doi.org/10.1023/A:1014823613463

S. B. Vakarchuk, $K$-functionals and n-widths of classes of periodic functions of two variables, East J. Approx., 8, № 2, 161 – 182 (2002).

S. B. Vakarchuk, A. V. Shvachko, On the best approximation in the mean by algebraic polynomials with weight and the exact values of widths for the classes of functions, Ukr. Math. J., 65, № 12, 1774 – 1792 (2014), https://doi.org/10.1007/s11253-014-0897-8

S. B. Vakarchuk, Mean approximation of functions on the real axis by algebraic polynomials with Chebyshev – Hermite weight and widths of function classes, Math. Notes, 95, № 5, 599 – 614 (2014), https://doi.org/10.1134/S0001434614050046

S. B. Vakarchuk, Meansquare approximation of function classes, given on the all real axis $R$ by the entere functions of exponential type, Intern. J. Adv. Res. Math., 6, 1 – 12 (2016),

https://doi.org/10.18052/www.scipress.com/IJARM.6.1

M. Saidusajnov, $K$-funkcionaly i tochnye znacheniya n-poperechnikov v prostranstve Bergmana, Ural. mat. zhurn.,3, № 2, 74 – 81 (2017).

M. Sh. Shabozov, O. A. Dzhurakhonov, Upper bounds for approximation of some classes of bivariate functions by triangular Fourier – Hermite sums in the space $L_{2, ρ}(R^2)$, Anal. Math., 45, № 4, 823 – 840 (2019), https://doi.org/10.1007/s10476-019-0010-5

V. M. Tihomirov, Poperechniki mnozhestv v funkcional'nyh prostranstvah i teoriya nailuchshih priblizhenij, Uspekhi mat. nauk, 15, № 3, 81 – 120 (1960).

L. V. Tajkov, O nailuchshem priblizhenii v srednem nekotoryh klassov analiticheskih funkcij, Mat. zametki,1, № 2, 155 – 162 (1967).

L. V. Tajkov, Poperechniki nekotoryh klassov analiticheskih funkcij, Mat. zametki,22, № 2, 285 – 295 (1977).

N. Ajnulloev, L. V. Tajkov, Nailuchshee priblizhenie v smysle Kolmogorova klassov analiticheskih v edinichnom kruge funkcij, Mat. zametki,40, № 3, 341 – 351 (1986).

M. Z. Dvejrin, Zadachi nailuchshego priblizheniya klassov funkcij, analiticheskih v edinichnom kruge, Teoriya priblizheniya funkcij, Tr. Mezhdunar. konf. po teorii priblizhenij, Nauka, Moskva с. 129 – 132 (1977).

M. Z. Dvejrin, I. V. CHebanenko, O polinomial'noj approksimacii v banahovyh prostranstvah analiticheskih funkcij, Teoriya otobrazhenij i priblizhenie funkcij, Sb. nauchn. tr. In-ta prikl. matematiki i mekhaniki AN USSR, Nauk. dumka, Kiev 62 – 73 (1983).

YU. A. Farkov, Poperechniki klassov Hardi i Bergmana v share $C^n$, Uspekhi mat. nauk, 45, № 5, 197 – 198 (1990).

S. B. Vakarchuk, On the best linear approximation methods and the widths of certain classes of analytic functions, Math. Notes, 65, № 2, 153 – 158 (1999), https://doi.org/10.1007/BF02679811

S. B. Vakarchuk, Exact values of widths of classes of analytic functions on the disk and best linear approximation methods, Math. Notes, 72, № 5, 615 – 619, https://doi.org/10.1007/BF02679811

S. B. Vakarchuk, On some extremal problems of approximation theory in the complex plane, Ukr. Math. J., 56, № 9, 1371 – 1390 (2004), https://doi.org/10.1007/s11253-005-0122-x

S. B. Vakarchuk, V. I. Zabutnaya, Best linear approximation methods for functions of Taikov classes in the Hardy spaces $H_{q, ρ}, q ⩽ 1, 0 < ρ ⩽ 1$, Math. Notes, 85, № 3, 322 – 327 (2009), https://doi.org/10.1134/S000143460903002X

V. V. Savchuk, Best linear methods for the approximation of functions of the Bergman class by algebraic polynomials, Ukr. Math. J., 58, № 12, 1904 – 1915 (2006), https://doi.org/10.1007/s11253-006-0175-5

V. V. Savchuk , Best linear methods of approximation and optimal orthonormal systems of the Hardy space, Ukr. Math. J., 60, № 5, 730 – 743 (2008), https://doi.org/10.1007/s11253-008-0091-y

S. B. Vakarchuk, M. Sh. Shabozov, The widths of classes of analytic functions in a disc, Sb. Math., 201, № 8, 1091 – 1110 (2010), https://doi.org/10.1070/SM2010v201n08ABEH004104

M. SH. SHabozov, SH. A. Holmamadova, O poperechnikah nekotoryh klassov analiticheskih v kruge funkcij, Izv. Tul. gos. un-ta. Estestven. nauki, № 3, 48 – 59 (2012).

M. Sh. Shabozov, G. A.Yusupov, Best approximation methods and widths for some classes of functions in $H_{q, ρ}, 1 ⩽ q ⩽ ∞, < ρ ⩽ 1$, Sib. Math. J., 57, № 2, 369 – 376 (2016), https://doi.org/10.17377/smzh.2016.57.219

S. B. Vakarchuk, Estimates of the values of $n$-widths of classes of analytic functions in the weight spaces $H_{2, γ}(D)$, Math. Notes, 108, № 6, 775 – 790 (2020).

P. L. Duren, B. W. Romberg, F. L. Shields, Linear functionals in Hp spaces with $0 < p < 1$, J. reine und angew. Math., 238, 4 – 60 (1969).

M. I. Gvaradze, Ob odnom klasse prostranstv analiticheskih funkcij, Mat. zametki,21, № 2, 141 – 150 (1977).

M. I. Gvaradze, Ob odnom klasse prostranstv analiticheskih funkcij, Dis. ... kand. fiz.-mat. nauk, Tbilisi (1975).

С. Г. Самко, А. А. Килбас, О. И. Маричев, Интегралы и производные дробного порядка и их приложения, Наука и техника, Минск (1987).

J. T. Scheik, Polynomial approximation of functions analytic in a disk, Proc. Amer. Math. Soc., 17, № 6, 1238 – 1243 (1966), https://doi.org/10.2307/2035717

A. Zigmund, Trigonometricheskie ryady, t. 1, Mir, Moskva(1965).

S. B. Vakarchuk, Diameters of certain classes of functions analytic in the unit disc. I, Ukr. Math. J., 42, № 7, 769 – 778 (1990), https://doi.org/10.1007/BF01062078

N. P. Kornejchuk, Ekstremal'nye zadachi teorii priblizheniya, Nauka, Moskva (1976).

V. N. Nikol'skij, Rasprostranenie teoremy A. N. Kolmogorova na banahovy prostranstva funkcij, Issledovaniya po sovremennym problemam konstruktivnoj teorii funkcij, Fizmatgiz, Moskva, 335 – 337 (1961).

Published
09.08.2022
How to Cite
Vakarchuk, S. B., and M. B. Vakarchuk. “$K$-Functionals and Extreme Problems of the Theory of Approximation of the Classes of Analytic Functions in a Circle. II”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 74, no. 7, Aug. 2022, pp. 921 -29, doi:10.37863/umzh.v74i7.6981.
Section
Research articles